# SDR AALA2018080879033

- Difficulty date: August 6, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 59,475 hours, 22,290 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT AT THE R2 DOOR FLIGHT ATTENDANT JUMPSEAT NOT CHARGING.  REPLACED THE FLASHLIGHT BATTERY.  OPS CHECKED OK.
